# SDR CA150908001

- Difficulty date: September 6, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 41,612 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Seal
- Part number: 3022375
- Condition: Failed
- Location: Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE FLIGHT CREW NOTED RT ENGINE OIL PRESSURE FLUCTUATIONS. FLUCTUATIONS CONTINUED SO FLIGHT CREW SHUTDOWN THE RT ENGINE IN FLIGHT AND RETURNED TO DEPARTURE AIRPORT.  MAINTENANCE FOUND OIL LEAKING FROM THE ENGINE REDUCTION GEARBOX AT THE HYDRAULIC PUMP INPUT DRIVE HOUSING. THE SEAL, PN 3022375 WAS REPLACED AND TESTED SERVICEABLE.
